MathSciNet Relay Station
MathSciNet bibliographic data
MR2336555 (2008k:11114) 11R18 (11R32)
Gluck, David; Isaacs, I. M. Radical and cyclotomic extensions of the rational numbers. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3435–3441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement